# SDR DALA1218903120

- Difficulty date: March 22, 2012
- Submitted: March 27, 2012
- Operation: Air carrier
- Aircraft: N320NB
- Make and model: Airbus A319-114
- Aircraft serial: 1392
- Aircraft time: 5,046 hours, 2,965 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D5311146020201
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD MAIN CABIN FLOOR SUPPORT BEAM AT FR20  -Y254 HAS CORROSION. SSI 531189. N/R 220/21.  REMOVED CORROSION IAW A319 SRM 51-74-00.  ORIGINAL MATERIAL THICKNESS 079" AFTER REWORK L=2.0" W=.9" D=.029" FOUND TO BE OUT OF LIMIT IAW A319 SRM 53-00-14 FIG 102.  REMOVED FLOOR SUPPORT BEAM IAW A319 SRM 51-42-11.  RECEIVED NEW FLOOR SUPPORT.  LOCATED AND DRILLED NEW FLOOR SUPPORT BEAM IAW A319 SRM 51-44-12.  INSTALLED NEW FLOOR SUPPORT BEAM IAW A319 SRM 51-42-11.  RESTORED TOP COAT AT FASTENERS IAW A319 SRM 51-75-12.
